# SDR AALA20181208001

- Difficulty date: December 7, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 63,075 hours, 7,682 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Switch
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED WHEN RR/T SELECTED. TO GET SYSTEM BACK. LR/T IS SELECTED AND PILOTS MUST SELECT TERR ON ND MAP CONTROLLER. THEN BACK TO WXR. STATUS MESSAGE WXR SYSTEM EVEN WHEN LR/T SELECTED RADAR TILT IS INTERMITTENT.  THE AIRCRAFT WAS GROUNDED.  WAVE GUIDE SWITCH WAS REPLACED. ACCOMPLISHED WEATHER RADAR AND GPWS OPERATIONS CHECK AS PER AMM 34-46-00 AND 34-43-00. ALL OPERATIONS CHECK NORMAL.
